# SDR CALA950524

- Difficulty date: June 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1648 - LOSS OF A-SYSTEM HYD QUANTITY.  REQUIRED BRAKE REPLACEMENT TO REMOVE FROM RUNWAY DUE TO OVERTEMP ON LANDING.  FOUND LINE ON NR 2 ENGINE DRIVEN PUMP CHAFED.  REPLACED LINE, FLUSHED, OPERATION AND LEAK CHECKED SYSTEM.  REMOVED AND REPLACED NR 1, 2, 3, AND 4 BRAKES DUE TO OVERTEMP ON LANDING.  (X)
